Vol. 266, No. 2, 2013

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the Witten rigidity theorem for stringc manifolds

Jianqing Yu and Bo Liu

Vol. 266 (2013), No. 2, 477–508
Abstract

We establish family rigidity and vanishing theorems on the equivariant K-theory level for the Witten type operators on stringc manifolds introduced by Chen, Han, and Zhang.

Keywords
elliptic genus, stringc manifold, K-theory
Mathematical Subject Classification 2010
Primary: 58J26
Secondary: 58J20
Milestones
Received: 11 July 2012
Accepted: 11 February 2013
Published: 12 November 2013
Authors
Jianqing Yu
Chern Institute of Mathematics & LPMC
Nankai University
Tianjin, 300071
China
Bo Liu
Chern Institute of Mathematics & LPMC
Nankai University
Tianjin, 300071
China